# SDR COMA9610035

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120212
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Part number: 12012347001
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR RETRACTED, LT MLG INTRANSIT INDICATION REMAINED ON.  REPLACED BROKEN LATCH ASSY ON INBD GEAR DOOR.
